Journal of Software Engineering and Applications

Vol.2 No.3(2009), Paper ID 785, 5 pages

DOI:10.4236/jsea.2009.23026

 

Formal Derivation of the Combinatorics Problems with PAR Method

 

Lingyu SUN, Yatian SUN

 

 

Copyright © 2009 Lingyu SUN, Yatian SUN et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. SUN and Y. SUN, "Formal Derivation of the Combinatorics Problems with PAR Method," Journal of Software Engineering and Applications, Vol. 2 No. 3, 2009, pp. 195-199. doi: 10.4236/jsea.2009.23026.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.